# SDR ASOA201001550

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,781 hours, 14,875 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT MOST AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LT MOST AFT EXTERIOR EMERGENCY LIGHT AND OPS CK GOOD IAW AMM 33-51-21.
